Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On bounded functions with almost-periodic differences


Author: F. W. Carroll
Journal: Proc. Amer. Math. Soc. 15 (1964), 241-243
MSC: Primary 22.10; Secondary 22.65
DOI: https://doi.org/10.1090/S0002-9939-1964-0161933-5
MathSciNet review: 0161933
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. G. de Bruijn, Functions whose differences belong to a given class, Nieuw Arch. Wisk. (2) 23 (1951), 194-218. MR 0043870 (13:332b)
  • [2] F. W. Carroll, Difference properties for continuity and Riemann integrability on locally compact groups, Trans. Amer. Math. Soc. 102 (1962), 284-292. MR 0133612 (24:A3438)
  • [3] R. Doss, On bounded functions with almost-periodic differences, Proc. Amer. Math. Soc. 12 (1961), 488-489. MR 0126128 (23:A3424)
  • [4] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10, 22.65

Retrieve articles in all journals with MSC: 22.10, 22.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0161933-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society